# SDR C2XA03BT084

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 654
- Aircraft time: 2,224 hours, 1,201 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Housing
- Part number: 4951960
- Part serial: C0500
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EWR   LOG BOOK SQUAWK  MASSIVE FUEL LEAK.  LOCATED LEAK ON APU FILTER.  RED BYPASS BUTTON WAS LEAKING WHEN PUMP PRESSURE APPLIED.  REMOVED AND REPLACED APU FILTER HOUSING.  OPS AND LEAK CHECK GOOD IAW EMB145 MM 49-31-07.
